# SDR DALA2025051603793

- Difficulty date: May 12, 2025
- Submitted: May 16, 2025
- Operation: Air carrier
- Aircraft: N358NW
- Make and model: Airbus A320-212
- Aircraft serial: 832
- Aircraft time: 78,478 hours, 37,233 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Oven
- Condition: Odor
- Location: Zone 900
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SHIP 3258 DISC: FLT ATTN REPORTED OVEN SMELLED LIKE BURNING PLASTIC WENT AWAY WHEN TURNED OFF. C/A: FLT ATTENDENT STATED SHE SMELLED BURNING PLASTIC WHEN OVEN WAS RUNNING AFTER TURNED OFF NO SMELL. PERFORMED OPS TEST OF OVEN FOR 10 MINS FULL HEAT NO BURNING SMELL NOTICED. RAN AS REQUIRED NOTIFIED MCC OF FINDING ALL WORK DONE IAW A320 AMM 25- 35. AC OK FOR SVC. (LP: 6452516)
